| Model Number |
PU-621R |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that this central nurse's station (cns) powered off overnight.Technical support (ts) asked the customer to reach out to their biomed as someone needs to go into the closet to check this cns and troubleshoot from there.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6) 2025 i called daneda to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for daneda to call me back with this information.Attempt # 2: (b)(6) 2025 i called daneda to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for daneda to call me back with this information.Attempt # 3: (b)(6) 2025 i called daneda to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for daneda to call me back with this information.
Event or Problem Description
The customer reported that this central nurse's station (cns) powered off overnight.There was no patient injury reported.
Additional Manufacturer Narrative
Details of complaint: the customer reported that this central nurse's station (cns) powered off overnight.Technical support (ts) asked the customer to reach out to their biomed as someone needs to go into the closet to check this cns and troubleshoot from there.There was no patient injury reported.Investigation summary: the device with the reported issue was not returned for evaluation; therefore, a root cause could not be determined.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 11/13/2025 i called daneda to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for daneda to call me back with this information.Attempt # 2: 11/14/2025 i called daneda to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for daneda to call me back with this information.Attempt # 3: 11/17/2025 i called daneda to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for daneda to call me back with this information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type?.H11 additional manufacturer narrative.
Event or Problem Description